Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/10641
Title: Non resonance conditions for radial solutions of non linear Neumann elliptic problems on annuli
Authors: Sfecci, Andrea
Keywords: Neumann problemradial solutionsnonresonancetime-maplower and upper solutions
Issue Date: 23-Dec-2014
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
46 (2014)
Abstract: 
An existence result to some nonlinear Neumann elliptic problems defined on balls has been provided recently by the author in [21]. We investigate, in this paper, the possibility of extending such a result to annuli.
Description: 
Andrea Sfecci, "Non resonance conditions for radial solutions of non linear Neumann elliptic problems on annuli", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 46 (2014), pp.255-270
URI: http://hdl.handle.net/10077/10641
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.46 (2014)

Files in This Item:
File Description SizeFormat
RIMUT_46_Sfecci.pdf321.11 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

471
checked on Jul 6, 2019

Download(s)

265
checked on Jul 6, 2019

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons